# SDR ASAA2016072117597

- Difficulty date: July 21, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 38,109 hours, 11,517 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 986.5 BL31R HAS CORROSION UPPER SURFACE.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 53-70-51.  PERFORMED DVI IAW SRM 53-70-51.  ACCOMPLISHED HFEC IAW NDT MANUAL 51-00-00, PROC .236 PT 6 NO CRACK INDICATIONS.  FABRICATED REPAIR PARTS, SPOT FACED, PERFORMED DYE PENETRANT INSPECTION, ROTO PEENED OVERSIZED HOLE.  ACCOMPLISHED HFEC OF HOLE WITH NO CRACK INDICATIONS AND INSPECTED ADJACENT STRUCTURE WITH NO OTHER DAMAGE NOTED IAW REO-G20137, REV IR AND REV A ALODINED IAW SRM 51-20-01.  PRIMED IAW SOPM 20-41-02.  INSTALLED REPAIR IAW REO-G20137, REV IR AND REO-G20137, REV A .
